# SDR DALA1103079864

- Difficulty date: January 13, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK 777B/ MAIN CABIN FLOOR PANEL NR 60C BROKEN AT CORNER AROUND FAST HOLE.  REPAIRED PANEL IAW SRM 51-30-2 & SRP A-53-22-01-501-663A-A, REPAIR NR3 SRM 51-90-0, PARA 5 & 6.  WORK ACCOMPLISHED ON TRAVELER NR 2269.
